# SDR IPXA2016081406994

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 109,585 hours, 18,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B386781
- Condition: Damaged
- Location: Bs 2082
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOOR PANEL AT BS 2082 OB PANEL LESS THAN 3 INCHES.  FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-61311.
